# SDR IXXA2022110900004

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410237
- Condition: Corroded
- Location: Zone 500
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF CORROSION ON EXTERNAL LOWER SURFACE OF LEFT WING SKIN ON STRINGER L6 AT WS 150.50 TO 177.50.
